Third symmetric power L-functions for GL(2)
Compositio Mathematica, Tome 70 (1989) no. 3, p. 245-273
@article{CM_1989__70_3_245_0,
     author = {Shahidi, Freydoon},
     title = {Third symmetric power $L$-functions for $GL(2)$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {70},
     number = {3},
     year = {1989},
     pages = {245-273},
     zbl = {0684.10026},
     mrnumber = {1002045},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__70_3_245_0}
}
Shahidi, Freydoon. Third symmetric power $L$-functions for $GL(2)$. Compositio Mathematica, Tome 70 (1989) no. 3, pp. 245-273. http://www.numdam.org/item/CM_1989__70_3_245_0/

[1] A.O.L. Atkin and J. Lehner: Hecke operators on Γ0(m), Math Ann. 185 (1970) 134-160. | Zbl 0177.34901

[2] Y. Flicker: Symmetric squares: applications of a trace formula. Preprint. | MR 1041045 | Zbl 0761.11027

[3] S. Gelbart and H. Jacquet: A relation between automorphic representations of GL(2) and GL(3), Ann. Scient. Éc. Norm. Sup. 11 (1978) 471-542. | Numdam | MR 533066 | Zbl 0406.10022

[4] R. Godement and H. Jacquet: Zeta functions of simple algebras, Lecture Notes in Math., Vol. 260, Springer, Berlin-Heidelberg- New York (1972). | MR 342495 | Zbl 0244.12011

[5] H. Jacquet and R.P. Langlands: Automorphic forms on GL(2), Lecture Notes in Math., Vol. 114, Springer, Berlin-Heidelberg-New York (1970). | MR 401654 | Zbl 0236.12010

[6] H. Jacquet, I.I. Piatetski-Shapiro and J.A. Shalika: Automorphic forms on GL(3), Annals of Math., 109 (1979) 169-212. | MR 519356 | Zbl 0401.10037

[7] H. Jacquet, I.I. Piatetski-Shapiro and J.A. Shalika: Rankin-Selberg Convolutions, Amer. J. Math. 105 (1983) 367-464. | MR 701565 | Zbl 0525.22018

[8] H. Jacquet, I.I. Piatetski-Shapiro and J.A. Shalika: Facteurs L et ε du groupe linéaire: théorie archimédienne, Comptes Rendus (Série I) 293 (1981) 13-18. | Zbl 0478.22006

[9] H. Jacquet and J.A. Shalika: On Euler products and the classification of automorphic representations I, Amer. J. Math. 103 (1981) 499-558. | MR 618323 | Zbl 0473.12008

[10] H. Jacquet and J.A. Shalika: On Euler products and the classification of automorphic representations II, Amer. J. Math. 103 (1981) 777-815. | MR 623137 | Zbl 0491.10020

[11] D. Keys: On the decomposition of reducible principal series representations of p-adic Chevalley groups, Pacific J. Math. 101 (1982) 351-388. | MR 675406 | Zbl 0438.22010

[12] J.P. Labesse and R.P. Langlands: L-indistinguishability for SL(2), Canad. J. Math., 31 (1979) 726-785. | MR 540902 | Zbl 0421.12014

[13] R.P. Langlands: On the functional equations satisfied by Eisentein series, Lecture Notes in Math., Vol 544, Springer, Berlin -Heidelberg-New York (1976). | MR 579181 | Zbl 0332.10018

[14] R.P. Langlands: Problems in the theory of automorphic forms, in Lecture Notes in Math., Vol. 170, Springer, Berlin -Heidelberg-New York (1970) pp. 18-86. | MR 302614 | Zbl 0225.14022

[15] R.P. Langlands: Base change for GL(2), Ann. Math. Studies 96, Princeton (1980). | MR 574808 | Zbl 0444.22007

[16] R.P. Langlands: On the classification of irreducible representations of real algebraic groups. mimeographed notes, Institute for Advanced Study.

[17] B. Mazur and P. Swinnerton-Dyer: Arithmetic of Weil Curves, Invent. Math. 25 (1974) 1-61. | MR 354674 | Zbl 0281.14016

[18] C.J. Moreno and F. Shahidi: The L-function L3(s, πΔ) is entire, Invent. Math. 79 (1985) 247-251. | Zbl 0558.10025

[19] J.P. Serre: Abelian l-adic representations and elliptic curves, Benjamin, New York-Amsterdam (1968). | MR 263823 | Zbl 0186.25701

[20] J.P. Serre: Lecture at the Institute for Advanced Study, Princeton, New Jersey, Fall 1983.

[21] F. Shahidi: On the Ramanujan conjecture and finiteness of poles for certain L-functions, Annals of Math, 127 (1988) 547-584. | MR 942520 | Zbl 0654.10029

[22] F. Shahidi: On certain L-functions, Amer. J. Math. 103 (1981) 297-356. | MR 610479 | Zbl 0467.12013

[23] F. Shahidi: Functional equation satisfied by certain L-functions, Comp. Math. 37 (1978) 171-208. | Numdam | MR 498494 | Zbl 0393.12017

[24] F. Shahidi: Fourier transforms of intertwining operators and Plancherel measures for GL(n), Amer. J. Math. 106 (1984) 67-111. | MR 729755 | Zbl 0567.22008

[25] F. Shahidi: Local coefficients as Artin factors for real groups, Duke Math. J. 52 (1985) 973-1007. | MR 816396 | Zbl 0674.10027

[26] G. Shimura: On the holomorphy of certain Dirichlet series, Proc. London Math. Soc. 31 (1975) 79-98. | MR 382176 | Zbl 0311.10029

[27] G. Shimura: On the factors of the jacobian variety of a modular function field, J. Math. Soc. Japan 25 (1973) 523-544. | MR 318162 | Zbl 0266.14017

[28] G. Shimura: Introduction to the arithmetic theory of automorphic functions, in Publ. Math. Soc. Japan, Iwanami-Shoten-Princeton University Press (1971). | MR 314766 | Zbl 0221.10029

[29] A. Silberger: Introduction to harmonic analysis on reductive p-adic groups, Math. Notes of Princeton University Press 23, Princeton (1979). | MR 544991 | Zbl 0458.22006

[30] A. Silberger: The Knapp-Stein dimension theorem for p-adic groups, Proc. Amer. Math. Soc. 68 (1978) 243-246. | MR 492091 | Zbl 0348.22007